# SDR SWAA2024052991045

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 11,460 hours, 5,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND EMERGENCY LIGHT INSPECTION FOUND EMERGENCY LIGHTS AT DOOR R2 INOP.<[01] REMOVED AND REPLACED AFT RIGHT POWER SUPPLY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
